Me again


It's been a very long time since I last posted something . I was diagnosed with lupus nepheristis last year, was treated with cyclophosomide , mycropen, azi. Christmas last year I was taken off all lupus medication and was told to continue on 12.5mg perdisolon.

I have been feeling ok went back to work full time but found that by the time Friday came around the fatigue set in and spend my weekends resting

However I now seen to have gained so much weight that it is really dispressing me.

I became menopausal so suffer from really bad hot flusehes, my mouth is full of blood blisters , I've become diabetic and my blood sugar levels vary from 3.2 in the morning to 12.6 in the evening. I dont eat much during the day as I'm to scared to pile on the stones so my day would consist of porridge in the morning small salad for lunch and a fruit salad for evening meal yet the weight is going up.

I'm not a very tall person and I now look at myself and hate what I see back, my hair looks like a wire brush I have a puffy face and look ugle

So my point being what do I do next, is the weight gain cus I'm not on lupus medication or something else.

I have a appointment with my consultant on the 13th July and I don't know what to do.

I'm just sick and tired now of everything

3 Replies

  • Please tell your consultant that you wish to wean off Prednisolone. It can cause many problems in the long run including weight gain most of all - and diabetes, high blood pressure etc. You haven't explained why were you taken off your immunesuppressant Lupus meds? I hope your appointment goes really well but I think it would be worth discussing the effect that steroids are having with your GP beforehand as three weeks is a long time if you're feeling so low - and just in case you've developed Cushings. I know it's a balancing act between the disease and side effects but I'm sure there must be other options. Twitchy

  • Ps I say this because a friend with RA has just learned that her weight gain and diabetes have all been caused by taking Prednisolone long term and she has Cushing's - which explains the weight gain.

  • Hi

    Thank you for your reply

    That took me off the lupus meds as it was causing many side effects.

    I just feel low sick of the hot flushes weight gain and feeling tired .

    I tried not taking anything over the weekend could function at all

    Hate having lupus

You may also like...